# SDR SIMA20150323003

- Difficulty date: March 23, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 37,294 hours, 34,733 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

GOT THE BAG SMOKE EICAS INDICATION WITH THE AURAL WARNING & THE BAG EXTING BUTTON ILLUMINATED.  PRESSED THE BAG EXTING BUTTON IAW EPC & GOT A BAG EXTING LIGHT INOPERATIVE EICAS MSG.  PERFORMED OPERATIONAL CHECK BAGGAGE SMOKE DETECTION SYS IAW AMM 26-15-00.  OPERATIONS CHECKED GOOD.  MELED BAGGAGE COMP EXT SYS PLACARD IAW MEL 26-09.  R & R NR 1 & 2 SMOKE DETECTORS FOR BAGGAGE COMPARTMENT IAW MM 26-15-01.  OPERATIONS CHECKED GOOD.  R & R  BAGGAGE COMPARTMENT FIRE EXT BOTTLES, HIGH RATE & METERING IAW MM 26-23-01.  REF ITEM 1 LOG PAGE 3794321 FOR R & R OF SMOKE DETECTORS.  MEL ITEM IS RESTORED.  END CARGO AREA SMOKE DETECTOR PN 473597-13, SN 2911.  FIRE BOTTLE 224 CU IN PN 337000271, SN 41965D1.  FIRE BOTTLE 630 CU IN PN 346000731, SN 15691F1.  CARTRIDGE PN M30903870.
